Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2016 | 70 | 2 |
Tytuł artykułu

Jensen and Ostrowski type inequalities for general Lebesgue integral with applications

Treść / Zawartość
Warianty tytułu
Języki publikacji
Some inequalities related to Jensen and Ostrowski inequalities for general Lebesgue integral are obtained. Applications for f-divergence measure are provided as well.
Opis fizyczny
  • Bhattacharyya, A., On a measure of divergence between two statistical populations defined by their probability distributions, Bull. Calcutta Math. Soc. 35 (1943), 99-109.
  • Cerone, P., Dragomir, S. S., Midpoint-type rules from an inequalities point of view, in Handbook of Analytic-Computational Methods in Applied Mathematics, Anastassiou, G. A., (Ed.), CRC Press, New York, 2000, 135-200.
  • Cerone, P., Dragomir, S. S., Roumeliotis, J., Some Ostrowski type inequalities for n-time differentiable mappings and applications, Demonstratio Math. 32 (2) (1999), 697-712.
  • Csiszar, I. I., Information-type measures of difference of probability distributions and indirect observations, Studia Math. Hungarica 2 (1967), 299-318.
  • Dragomir, S. S., Ostrowski’s inequality for monotonous mappings and applications, J. KSIAM 3 (1) (1999), 127-135.
  • Dragomir, S. S., The Ostrowski’s integral inequality for Lipschitzian mappings and applications, Comp. Math. Appl. 38 (1999), 33-37.
  • Dragomir, S. S., The Ostrowski integral inequality for mappings of bounded variation, Bull. Austral. Math. Soc. 60 (1) (1999), 495-508.
  • Dragomir, S. S., A converse result for Jensen’s discrete inequality via Gruss’ inequality and applications in information theory, An. Univ. Oradea Fasc. Mat. 7 (1999/2000), 178-189.
  • Dragomir, S. S., On the Ostrowski’s integral inequality for mappings with bounded variation and applications, Math. Inequal. Appl. 4 (1) (2001), 59-66.
  • Dragomir, S. S., On a reverse of Jessen’s inequality for isotonic linear functionals, J. Ineq. Pure Appl. Math. 2, No. 3, (2001), Art. 36.
  • Dragomir, S. S., An Ostrowski like inequality for convex functions and applications, Revista Math. Complutense 16 (2) (2003), 373-382.
  • Dragomir, S. S., Reverses of the Jensen inequality in terms of the first derivative and applications, Acta Math. Vietnam. 38, no. 3 (2013), 429-446. Preprint RGMIA Res. Rep. Coll. 14 (2011), Art. 71. [Online].
  • Dragomir, S. S., Operator Inequalities of Ostrowski and Trapezoidal Type, Springer, New York, 2012.
  • Dragomir, S. S., Perturbed companions of Ostrowski’s inequality for absolutely continuous functions (I), An. Univ. Vest Timi¸s. Ser. Mat.-Inform. 54, no. 1 (2016), 119-138. Preprint RGMIA Res. Rep. Coll. 17 (2014), Art 7, 15 pp. [Online].
  • Dragomir, S. S., General Lebesgue integral inequalities of Jensen and Ostrowski type for differentiable functions whose derivatives in absolute value are h-convex and applications, Ann. Univ. Mariae Curie-Skłodowska Sect. A 69, no. 2 (2015), 17-45.
  • Dragomir, S. S., Cerone, P., Roumeliotis, J., Wang, S., A weighted version of Ostrowski inequality for mappings of H¨older type and applications in numerical analysis, Bull. Math. Soc. Sci. Math. Romanie 42(90) (4) (1999), 301-314.
  • Dragomir, S. S., Ionescu, N. M., Some converse of Jensen’s inequality and applications, Rev. Anal. Num´er. Th´eor. Approx. 23, No. 1 (1994), 71-78.
  • Dragomir, S. S., Rassias, Th. M. (Eds.), Ostrowski Type Inequalities and Applications in Numerical Integration, Kluwer Academic Publishers, Dordrecht-Boston-London, 2002.
  • Hellinger, E., Neue Bergr¨uirdung du Theorie quadratisher Formerus von
  • uneudlichvieleu Ver¨anderlicher, J. Reine Angew. Math. 36 (1909), 210-271.
  • Jeffreys, H., An invariant form for the prior probability in estimating problems, Proc. Roy. Soc. London A Math. Phys. Sci. 186 (1946), 453461.
  • Kapur, J. N., A comparative assessment of various measures of directed divergence, Advances in Management Studies 3 (1984), 1-16.
  • Kullback, S., Leibler, R. A., On information and sufficiency, Annals Math. Statist. 22 (1951), 79-86.
  • Ostrowski, A., Uber die Absolutabweichung einer differentienbaren Funktionen von ihren Integralmittelwert, Comment. Math. Helv. 10 (1938), 226-227.
  • Taneja, I. J., Generalised Information Measures and Their Applications [Online].
  • Topsoe, F., Some inequalities for information divergence and related measures of discrimination, Preprint RGMIA Res. Rep. Coll. 2 (1) (1999), 85-98.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.